MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D141
Medical Device Problem Codes High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that during a clinic visit, this implantable cardioverter defibrillator (icd) was found to have recorded a code 1005 which indicates an open circuit condition was detected during shock delivery.The health care professional (hcp) called technical services (ts) for a consult review of the stored electrogram (egm).Upon review, the egm showed that patient was in a true ventricular tachycardia (vt) arrhythmia.The device delivered a shock which slowed the rhythm rate to fall below rate cutoffs and patient rhythm self-terminated.During the delivery of the shock high out of range shock impedances were detected on the right ventricular (rv) lead which led to the code 1005 to be recorded.Ts recommended a replacement of the lead system.At this time, no additional patient effects were reported.At this time, the icd and rv lead remain in service.

Brand Name
INOGEN? EL ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25340884
Report Number2124215-2026-29067
Device Sequence Number20156146
Product Code LWS
UDI-Device Identifier00802526534225
UDI-Public(01)00802526534225(17)170605
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/05/2017
Device Model NumberD141
Device Catalogue NumberD141
Device Lot Number191034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured06/05/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR
Patient SexMale